# SDR SWAA2022082639798

- Difficulty date: August 8, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 70,697 hours, 34,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 727+15; BS 727A+6; BS 727B+14; BS 727C+6; BS 727C+10; BS 727C+18; BS 727D+5; BS 727D+10; BS 727D+14; BS 727E+6. / [01] PARTIAL STEPS 1-10.;[02] VERIFIED CORRECTIVE ACTION FOR PARTIAL OF STEP 1-10.;[03] VERIFIED APPLICABILITY FOR ALLOWABLE DAMAGE LIMITS OF ACB FLOOR TO SIDEWALL SUPPORT LBL 21 SRM 53-00-53-1A-2 .;[04] REMOVED CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 727B+14 WL 156 P/N 146A7504-1;AREA OT=0.040;RT=0.033 ;L=1.200';W=0.750'' ;X=0.007 WITH DEPTH GAGE ID:ATS2678 S/N:UNKNOWN DATE:04/2022 DUE:04/2023. FOUND TO BE OUT LIMITS I.A.W SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE AND SRM 53-60-53-0L-2 FOR IDENTIFICATION AND IT WILL REPAIRABLE BY REPLACEMENT I.A.W SRM 51-10-02-0G PAR 9C .;[05] VERIFIED CORRECTIVE ACTION 3 AND 4. COMPLETED STEPS 1-10;[06] FABRICATED; LOCATED AND DRILLED REPLACEMENT FLOOR TO SIDEWALL SUPPORT ACB BS 727+4 TO BS 847 LBL21 USING BAC1496-377-7075T62 LOT: 1494598-1 IAW SRM 51-40-05 AND DWG 146A7502.  FABRICATED FLOOR TO SIDEWALL SUPPORT SPLICE REPAIR BTW BS 727E -BS747 USING BAC1496-377-7075T62 LOT: 1494598-1 IAW SRM 53-00-53-2R-6 AND SRM 51-40-05. APPLY CHEMICAL CONVERSION COATING AND PRIMER.;[[15] INSTALLED SIDEWALL SUPPORT SPLICE REPAIR ACB LBL21 BTW BS 727E-BS747 I.A.W SRM 53-00-53-2R-6.
